MAUDE Adverse Event Report: MEDTRONIC MEXICO EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

MEDTRONIC MEXICO EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Catalog Number EUP2012X
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
One euphora rx ptca balloon catheter was attempted to be used to pre-dilate a mildly tortuous, mildly calcified lesion in the mid lad.There was no damage noted to the device packaging.There were no issues noted when removing the device from the hoop.The device was inspected with no issues.Negative prep was performed with no issues.Resistance was not encountered when advancing the device and excessive force was not used.The balloon was being used to pre-dilate.It was reported that the balloon ruptured during the first inflation, 3-5 atm's of pressure had been applied.There was a sudden drop in pressure.The device was then removed and the procedure was completed using a non-medtronic device.No patient injury is reported.
 
Additional Manufacturer Narrative
Product analysis summary: the balloon returned with no blood visible in the balloon and inflation lumen.The device was placed in the water bath in order to aid inflation.The balloon failed negative prep.On pressurisation of the device, a leak was observed on the balloon distal cone.The balloon failed to maintain pressure.Upon visual inspection of the device, there was a short longitudinal tear on the balloon working length located at the distal marker band.Lead in scratches were not evident to the tear site.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
EUPHORA RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key7577017
Report Number9612164-2018-01362
Device Sequence Number2364735
Product Code LOX
UDI-Device Identifier00643169559882
UDI-Public00643169559882
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K143480
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/02/2019
Device Catalogue NumberEUP2012X
Device Lot Number214502072
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2018
Initial Date Received by Manufacturer 05/10/2018
Supplement Date Received by Manufacturer09/03/2018
10/12/2018
Initial Report FDA Received Date06/07/2018
Supplement Report FDA Received Date10/02/2018
10/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1